# SDR VNAA2020102311101

- Difficulty date: October 22, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N583NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15386
- Aircraft time: 10,993 hours, 9,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 122486
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AFT OF WING INOPERABLE.  REMOVED AND REPLACED EMERGENCY BATTERY PACK, IAW CRJ 900 AMM 33-51-17-000/400-801.  OPERATIONS CHECK.
